# SDR SIMA200313207

- Difficulty date: May 11, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990139
- Part serial: 1139
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

WHEN BOTH ENGINES WERE ADVANCED FOR TAKEOFF, THE NR 2 ENGINE REACHED N1 OF 70 PERCENT AND THEN DROPPED TO IDLE SPEED, THEN JUMBED BACKUP TO 70 PERCENT N1.  THE CREW NOTICED A YAW MOTION ON THE AIRCRAFT.  THE TAKEOFF WAS ABORTED.  MAINTENANCE REMOVED AND REPLACED THE ENGINE TWO THRUST REVERSER LOWER DEPLOY SWITCH IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
